ITEM METADATA RECORD
Title: G-continued fractions and convergence acceleration in the solution of 3rd-order linear recurrence relations of Poincaré-type
Authors: Levrie, Paul # ×
Issue Date: Oct-1991
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:8 issue:3 pages:225-242
Abstract: In this paper we present a method of convergence acceleration for the calculation of nondominant solutions of third-order homogeneous recurrence relations of Poincare-type for which the coefficients satisfy certain asymptotic conditions. In this method the value of the G-continued fraction associated with such a recurrence relation is calculated using a generalization of the convergence acceleration method for ordinary continued fractions discussed in [7].
URI: 
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science